# SDR MASA2009121400350

- Difficulty date: December 14, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 17,179 hours, 13,233 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Unknown
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 2759 PHX-BUR RETURNED TO FIELD AND DECLARED AN EMERGENCY DUE TO NOSE DOOR OPEN WARNING IN FLIGHT.  MX REMOVED AND REPLACED AFT NLG DOOR, LT DOOR, DOOR OPS NORMAL.
